# SDR WX0A2015081172791

- Difficulty date: February 23, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 58,766 hours, 29,991 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 95502676
- Part serial: AUG85195
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED FOR SEVERE NOSE WHEEL VIBRATION DURING & AFTER TAKEOFF FROM RNWY 1R.  THE CREW HELD TO BURN OFF FUEL TO BE BELOW MAXIMUM LANDING WEIGHT FOR THE LANDING.  IN HOLDING, HEARD A LOUD SINGLE POP & IN THE DESCENT HEARD A LOUD SINGLE POP.  THIS POPPING SOUND SEEMED TO COME FROM THE NOSE GEAR COMP.  AFTER THE NOSE GEAR TOUCHED DOWN DURING THE LANDING, THE ACFT PULLED HARD TO THE RT.  THE ACFT DID NOT DEPART THE RNWY.  FOUND FLAT SPOTS ON NOSE WHEELS.  R & R BOTH RT & LT NOSE WHEELS IAW AMM 32-40-02.  CLEARED & INSPECTED NOSE GEAR STRUT & STEERING WITH NO DISCREPANCIES FOUND.  LUBED & OPERATED STEERING WITH NO DISCREPANCIES FOUND AT THIS TIME IAW AMM 32-21-02.
